National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 350863

Case Details

VAERS ID: 350863 (history)  
Form: Version 1.0  
Age:   
Gender: Female  
Location: Texas  
Vaccinated:0000-00-00
Onset:2009-02-01
Submitted: 2009-07-06
   Days after onset:154
Entered: 2009-07-07
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Anxiety, Burning sensation, Dementia, Grunting, Hallucination, Heart rate increased, Hyperhidrosis, Hyperventilation, Insomnia, Panic attack, Tic, Weight decreased
SMQs:, Anaphylactic reaction (broad), Asthma/bronchospasm (broad), Peripheral neuropathy (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Dementia (narrow), Dyskinesia (broad), Dystonia (broad), Psychosis and psychotic disorders (narrow), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Eosinophilic pneumonia (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? Yes, 0 days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: MAXAIR
Current Illness: Asthma
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0907USA00186

Write-up: Information has been received from a physician concerning a female patient with asthma who on an unknown date, was vaccinated with the first dose of GARDASIL. Concomitant therapy included MAXAIR. A couple of days later after receiving GARDASIL, the patient started presenting with anxiety, dementia, panic attacks, loss of sleep, weight loss, hallucinations and hyperventilation. The patient was put on antidepressants (unspecified) and her symptoms got worse and she was taken to the ER on 02-FEB-2009. After the antidepressants the patient experienced burning, sweating, tics, rapid heart beat and vocal grunt and was admitted to the psychiatric hospital. The patient will not receive further doses of GARDASIL. The patient was released since she was feeling a little better and started eating, however she is showing early signs of dementia. The patient''s adverse experiences were considered to be disabling. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=350863


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166